Mathematische Zeitschrift

, Volume 230, Issue 3, pp 471–486 | Cite as

An extension of a theorem by K. Jörgens and a maximum principle at infinity for parabolic affine spheres

  • L. Ferrer
  • A. Martínez
  • F. Milán
Mathematics Subject Classification (1991): 53A15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • L. Ferrer
    • 1
  • A. Martínez
    • 1
  • F. Milán
    • 1
  1. 1. Departamento de Geometría y Topología, Universidad de Granada, E-18071 Granada, Spain (e-mail: lferrer@goliat.ugr.es; amartine@goliat.ugr.es; milan@goliat.ugr.es) ES

Personalised recommendations